# SDR DXTA200809063263

- Difficulty date: September 6, 2008
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 4,590 hours, 3,386 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: AIR485401
- Part serial: APB990335
- Condition: Out Of Sequence
- Location: Mlg
- Part time: 286 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT RED GEAR INTANSIT LIGHT REMAINED ILLUMINATED FOLLOWING GEAR RETRACTION AFTER TAKEOFF. DURING FLYBY TOWER INDICATED RT GEAR WAS PARTIALLY EXTENDED- AFTER GEAR SELECTED DOWN- ALL OPS NORMAL.  INSTALLED OH RT SEQUENCE VALVE IAW MM 32-30-41 ALSO FOUND MISALIGNED BUSHING ON FWD LUG OF SIDESTAY. ALIGNED BUSHING FOR PROPER CLEARANCE. NO DAMAGE NOTED. OPS AND LEAK CHECK GOOD.
